MathSciNet Relay Station
MathSciNet bibliographic data
MR523260 58D99
Cantor, M. Some problems of global analysis on asymptotically simple manifolds. Compositio Math. 38 (1979), no. 1, 3–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement